Classes of regular Sobolev mappings

Risultato della ricerca: Otherpeer review


We prove that a slight modification of the notion of α-absolute continuity introduced in [D. Bongiorno, Absolutely continuousfunctions in Rn, J. Math. Anal. Appl. 303 (2005) 119–134] is equivalent to the notion of n, λ-absolute continuity given by S. Henclin [S. Hencl, On the notions of absolute continuity for functions of several variables, Fund. Math. 173 (2002) 175–189].
Lingua originaleEnglish
Numero di pagine4
Stato di pubblicazionePublished - 2008

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2603???
  • ???subjectarea.asjc.2600.2608???


Entra nei temi di ricerca di 'Classes of regular Sobolev mappings'. Insieme formano una fingerprint unica.

Cita questo